Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Numbness in chin, hand. Persisting numbness on chin after taking Mahagaba. What can be done for this?

I got numbness on my chin from last one month. When I feel numbness I consult my doctor (Dentiest) because i was undergo to RCT on last tooth but she said that there is nothing due to RCT, then I go to Ortho. because I was suffering from cervical Pain also and numbness in my left hand also. I am taking medicine Mahagaba 75mg BD. Now, I am O.K. but numbness on chin is not subsidy, what can I do for this?
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
First of all it needs to be clarified whether the numbness in your chin and your left hand is related or not. After seeing you one needs to come to a conclusion about whether it is because of compression in the neck or surrounding area. You need to consult a neurologist and he will guide you regarding further investigation which may be required. he will also give you other medications for numbness. If the numbness on chin immediately followed dental treatment, then it could be related to it also.
Good luck.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor